MathSciNet Relay Station
MathSciNet bibliographic data
MR186895 (32 #4350) 34.06 (14.40)
Clark, D. N. A note on the $p$-adic convergence of solutions of linear differential equations. Proc. Amer. Math. Soc. 17 1966 262–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement